Ask an expert
Question

04 Jul 2010

LP299V
I have been using LP299V probiotics for the past 1.5 years and it has significantly improved my IBS symtpoms. However, in the past month I have experienced bad symptoms as in the past. Is the impact of LP299V reduced with continuos use?

thanks,

Mike
Answer 515 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Hi Mike

It should not be - It may be that the batch you've bought had a lower efficacy. I'd suggest trying another course, and if this does not work then reconsider.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9250 votes
No
66% - 17785 votes
Vote